# SDR SWAA2019042632028

- Difficulty date: March 27, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED EMERGENCY EXIT LIGHT HOUSING COMMON TO MID CABIN CEILING PANELS.          / REPLACED EXIT LIGHT HOUSING
